MathSciNet Relay Station
MathSciNet bibliographic data
MR792832 (86i:46061) 46L40 (46L55)
Price, Geoffrey L. On derivations annihilating a maximal abelian subalgebra. Trans. Amer. Math. Soc. 290 (1985), no. 2, 843–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement